Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feels loss of balance, have cyst in maxillary sinus, high TSH level. Taken stugeron. Suggest some test or solution?

Hi, i am a 25 year old male. I am an IT consultant by profession. I fee loss of balance for last 3 years now. I dont usually have ear tingling . I have had MRI of brain and cervical spine and several blood tests. The only thing i got was that i have a cyst in right maxillary sinus . I also feel heavy eyed and dizzy when getting up. My TSH level is slightly high but t3 and t4 levels are normal. I have taken stugeron, vitamin b12 and folic acid for 3 weeks without any relief. Can you please suggest me a test or solution?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
As You have mentioned you just have isolated balance disturbance without any ear symptoms like tinnitus that is ringing in ears, fullness in ear and any other symptoms. It's likely to be due to cerebellum problem. I would suggest you to see a Neurologist and also ENT consultation to rule out any inner ear pathology causing your complaint.
Take care
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor